Fixed Point Results for “Two Pairs” of OWC- Maps in S - Spaces

PDF Review History

Published: 2024-03-06

Page: 47-50


K. Prudhvi *

Department of Mathematics, University College of Science, Saifabad, Osmania University, Hyderabad, Telangana State, India.

*Author to whom correspondence should be addressed.


Abstract

Our aim in this paper, prove a ‘unique common fixed point’ result for two pairs of OWC (Occasionally Weakly Compatible) - maps in S-Spaces. Our results are generalizing and improving the known main results in the references. 

Keywords: Isoetes, Fixed points, Genome, fixed point theorem, Human chromosome 14, OWC (Occasionally Weakly Compatible), Homologus sequence., S-Space (Symmetric Space)


How to Cite

Prudhvi , K. (2024). Fixed Point Results for “Two Pairs” of OWC- Maps in S - Spaces. Asian Basic and Applied Research Journal, 6(1), 47–50. Retrieved from https://jofresearch.com/index.php/ABAARJ/article/view/134

Downloads

Download data is not yet available.

References

Kannan R. Some results on fixed points, Bull. Calcutta. Math.Sci. 1968;60: 71-76.

Aamri M, MoutawakilDEl. Some new common fixed point theorems under strict contractive conditions, J.Math. Anal.Appl. 2002;270:181-188.

ThagafiMAAl, Shahzad N. Generalized I – nonexpensiveselfmapsandinvariant approximations, Acta. Math. Sinica. 2008; 24:867-876.

A.Aliouche, A common fixed point theorem for weakly compatible mappings in symmetric spaces satisfying a contractive condition of integral type, J. Math. Anal. Appl. 2006;322:796-802.

Abbas M, Jungck G, Common fixed point results for non commuting mappings without continuity in cone metric spaces, J. Math. Anal. Appl. 2008;341:416-420.

Abbas M, Rhoades BE. Fixed and periodic point results in cone metric spaces, Appl. Math. Lett. 2008;21:511-515.

Abbas M, Rhoades BE. Common fixed point theorems for occasionally weakly compatible mappings satisfying a generalized contractive condition, Mathematical Communications. 2008;13: 295-301.

Altun I, Durmaz B. Some fixed point theorems on ordered cone metric spaces, Rend. Circ. Mat. Palermo. 2009;58:319-325.

Arvind Bhatt, Harish Chandra, Occasionally weakly compatible mappings in cone metric space, Applied Mathematical Sciences. 2012;6(55):2711 – 2717.

Huang LG, Zhang X. Cone metric spaces and fixed point theorems of contractive mappings J. Math. Anal. Appl. 2007;332 (2):1468-1476.

TL Hics, BE. Rhoades, Fixed point theory in symmetric spaces with applications to probabilistic spaces, Non –linear Anal. 1999;36:331-344.

Jungck G, Rhoades BE. Fixed point theorems for occasionally weakly compatible mappings, Fixed Point Theory. 2006;7:286-296.

Jungck G, Rhoades BE. Fixed point theorems for occasionally weakly compatible mappings, Erratum, Fixed Point Theory. 2008;9:383-384.

Jungck G. Compatible mappings and common fixed points, Int. J. Math & Math. Sci. 1986;9:771-779.

Prudhvi KA unique common fixed point theorem for a metric space with the property (E.A), American Journal of Applied Mathematics and Statistics. 2023; 11(1):11-12.

Prudhvi K.Generalized fixed points for four self – Mappings with the property OWC in CMS, Asian Research Journal of Mathematics. 2023;9(5):37- 40 .

Prudhvi K.Results on Fixed Points for OWC- Mappings in CMS, Asian Research Journal of Current Science. 2023;5(1):1: 241-243.

Zhang X, Common fixed point theorems for some new generalized contractive type mappings, J. Math. Anal. Appl. 2007;333: 780-786.